RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 933–954 (Mi de10874)  

Numerical methods

Discrete Operators in Spaces of Fractional Quotients of Periodic Functions

I. K. Lifanov, L. N. Poltavskii

N. E. Zhukovsky Military Engineering Academy

Full text: PDF file (3214 kB)

English version:
Differential Equations, 2003, 39:7, 984–1006

Bibliographic databases:

UDC: 519.64
Received: 22.01.2003

Citation: I. K. Lifanov, L. N. Poltavskii, “Discrete Operators in Spaces of Fractional Quotients of Periodic Functions”, Differ. Uravn., 39:7 (2003), 933–954; Differ. Equ., 39:7 (2003), 984–1006

Citation in format AMSBIB
\Bibitem{LifPol03}
\by I.~K.~Lifanov, L.~N.~Poltavskii
\paper Discrete Operators in Spaces of Fractional Quotients of Periodic Functions
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 933--954
\mathnet{http://mi.mathnet.ru/de10874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133982}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 984--1006
\crossref{https://doi.org/10.1023/B:DIEQ.0000009195.27366.f6}


Linking options:
  • http://mi.mathnet.ru/eng/de10874
  • http://mi.mathnet.ru/eng/de/v39/i7/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020